RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1968, Volume 76(118), Number 2, Pages 155–166 (Mi msb4011)  

The Cauchy problem for equations of the first order with respect to time and with two independent variables

Yu. V. Sidorov


Full text: PDF file (1241 kB)

English version:
Mathematics of the USSR-Sbornik, 1968, 5:2, 147–158

Bibliographic databases:

UDC: 517.944
MSC: 35A10, 45E05, 35R45, 26D15
Received: 08.06.1967

Citation: Yu. V. Sidorov, “The Cauchy problem for equations of the first order with respect to time and with two independent variables”, Mat. Sb. (N.S.), 76(118):2 (1968), 155–166; Math. USSR-Sb., 5:2 (1968), 147–158

Citation in format AMSBIB
\Bibitem{Sid68}
\by Yu.~V.~Sidorov
\paper The Cauchy problem for equations of the first order with respect to time and with two independent variables
\jour Mat. Sb. (N.S.)
\yr 1968
\vol 76(118)
\issue 2
\pages 155--166
\mathnet{http://mi.mathnet.ru/msb4011}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=226176}
\zmath{https://zbmath.org/?q=an:0181.11201|0162.40703}
\transl
\jour Math. USSR-Sb.
\yr 1968
\vol 5
\issue 2
\pages 147--158
\crossref{https://doi.org/10.1070/SM1968v005n02ABEH000999}


Linking options:
  • http://mi.mathnet.ru/eng/msb4011
  • http://mi.mathnet.ru/eng/msb/v118/i2/p155

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:643
    Full text:134

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019